# SDR REXA2016120602456

- Difficulty date: December 6, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Part number: MM67035506001
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD TRACK MID SUPPORT CHANNEL LWR FLANGE BENT.   REPLACED THE  DOOR TRACK SUPPORT CHANNEL IAW SRM  51-40-11-001-001-A01, AND 51-42-21-001-001-A01.
